# SDR DALA2025081506116

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB FR20, S23R, FWD GALLEY.  INSTALLED SPLICE 1(E/A) LOC. FR 24 AT LEVEL S23R AT FWD GALLEY AREA IAW SRM 51-42-11.
